# SDR CALA2021122902462

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737-900ER
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER - CRACK FOUND AT STAB STA 193.90, 10" FWD OF REAR SPAR & I/B OF DRAIN HOLE, CRACK LENGTH :0.984" REF AAR NR 9643095 ACCOMPLISHED REPAIR AT HORIZONTAL STAB STA 193.90, REF B737-900 SRM 55-10-01-2R-11. INSPECTION REQUIREMENTS VISUAL AND LFEC INSPECT EVERY 9,000 FLIGHT CYCLES WORK ACCOMPLISHED BY V900829
